In defense of my HMO dragging their feet on filling Clonazepam (can take up to two weeks to mail it out to me), my psych doc upped my dosage so I can stockpile them until I get my order delivered.
The minute he increased the dose, my HMO pharmacist had him on the phone berating him for increasing the dose. The dose is now for 60 tablets in one month which I don't think is too high, that's 60 tablets of .5mg. He was pissed he got that phone call. Anything my HMO can do to screw up my mood medications, they will.
My HMO restricted the frequency of refills to once every 30 days, so I can now longer get a 30/60/90 day supply anymore. So, to combat this, my psych doc increased the number of pills per prescription to prevent me from going thru withdrawals, which I have been going thru once a month. I have to say benzo withdrawals are wicked.
I have to write up the mailorder pharmacy once a month for all their "delays" and misplacing my psych prescriptions, which I am sure at this point is on purpose. Medicare is partly to blame due to the opioid crisis.
I appreciate my psych doc and all he puts up with, with my HMO. I am trying to get away from my HMO during open enrollment.
Hi I have bipolar and have been on Latuda for 2 and a half months and am on 60mg. I had my first panic attack on 40mg and it’s only gotten worse . I used to think my panic attacks were triggered by sleep but now after learning about akathisia, I realize I most likely have that because I’m restless and have tremors and want it to end so badly. I’m in Canada so I could go to the emerg but the likelyhood of me seeing a pdoc is low and my appointment with my appointed pdoc is in ten days. I started to go back down on 40mg and today tried to take it in the day but the irritation is horrible and I don’t know if I can function at work with it.
Its worth noting that I was doing okay on Epival and they took me off it but things wnt to shit. Now I’m back on it and so I will have a mood stabilizer to help me if I get off the Latuda.
Anywyas i I hope this makes sense. My brain is kind of everywhere. I wanna know what the side effects will be and I suppose some reassurance? I’m not sure. Thank you for anyone who contributes.
I have OCD/Anxiety/Depression
I was on:
- lexapro: 4 years Started late 2010. 10 increased up to 60 (there was single day 3 pills cant remember 20mg or 10mg high up dose) short time. decreases down to 5. and stop points with rejected change in meds.
luvox: 3.5 years started early 2014. 150 ended in 100 decreased down to 50 after that 1.5 weeks attack of continuous eye pains. And stop points with rejected change in meds. and last full stop.
What im feeling after approx. 7 months after stopping: 1.5 weeks atack of continuous eye pains. after the attack, right eye pulsating sharp/heating sensation (mostly for now), pains along with easily eye straining and drying, constant red spot/subconjunctival hemorrhage near tear canals reaches to cornea that persists most the day and decreases after sleep for short time..
Did any one experience this type of eye pains before?
(what do you advice me/ what should i do?)
- return to lowest possible dose and if so, in what size 13.5 or 17.0 or 5 mg or what med, and should I get digital scale?
- Waiting while taking coffee and pain killers.
- I still get light (with rarely heavy) ocd thoughts/ anxiety/ panic attacks/ depressive mood (current moment they are all mild to me); should I cut all that crap of evaluating
with no meds and return to my original dose in sudden.
- I don't know if ill ever go to psychological doctors I think the previous docs have a part in the problem.
please excuse language and memory errors...
I live in Ireland an have just returned from a 10 day trip in the U.S (Massachusetts....crossed 5 time zones). Despite being awake for 36 hours I am far from tired. I'm alert and busy and haven't been able to relax since I got home this morning. I'm starting to have racing thoughts and am becoming really restless and a bit irritable.
Anyone else experience this???? Don't want to develop full blown mania.....I am a bit worried!!